Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 17, 2011, 10:35 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2011, 10:35 PM CDT (03:35 UTC)
- Expired
- Oct 17, 2011, 11:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 117 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
988
WWUS84 KTSA 180335
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON OCT 17 2011
ARZ002-011-180415-
CARROLL AR-MADISON AR-
1035 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
AT 1035 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URBANETTE TO 4 MILES NORTHEAST OF CROSSES...MOVING
EAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BERRYVILLE...URBANETTE...AURORA...OAK GROVE...MARBLE...WITTER...GREEN
FOREST...RULE...RUDD...BOSTON...KINGSTON...OSAGE AND CARROLLTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3587 9352 3581 9351 3588 9395
3598 9395 3651 9371 3650 9330 3635 9329
3612 9329
TIME...MOT...LOC 0335Z 270DEG 25KT 3644 9355 3591 9385
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 17, 9:47 PM CDT, 48 minutes earlier.
Area forecast discussion, Oct 17, 9:47 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 947 PM CDT MON OCT 17 2011 ...UPDATE... .DISCUSSION... AREAS OF CONVECTION CONTINUE THIS EVENING AS A STRONG COLD FRONT PUSHES SOUTHEAST THROUGH THE REGION. LIMITED INSTABILITY REMAINS ALONG AND AHEAD OF THE FRONT...THOUGH ANY SEVERE THREAT SHOULD BEGIN TO DECREASE AS THE FRONT SHIFTS SOUTHEAST. BEHIND THE FRONTAL BOUNDARY...RAPID 3-HR PRESSURE RISES WERE CREATING 30-40 MPH WIND GUSTS OUT OF THE NORTH. THESE CONDITIONS ALONG WITH COOLER TEMPS BEHIND THE BOUNDARY TONIGHT ARE INDICATED WITHIN THE CURRENT FORECAST PACKAGE AND NO UPDATE IS PLANNED FOR THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 65 39 61 / 80 0 0 0 FSM 52 65 39 60 / 100 20 0 0 MLC 47 65 39 64 / 80 10 0 0 BVO 42 65 36 60 / 100 0 0 0 FYV 45 59 34 53 / 100 20 0 0 BYV 44 59 35 53 / 100 30 0 0 MKO 42 64 38 61 / 90 10 0 0 MIO 42 64 35 56 / 100 10 0 0 F10 44 65 40 62 / 80 10 0 0 HHW 50 67 41 66 / 90 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...20 AVIATION....18
Hazardous weather outlook, Oct 17, 9:35 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 935 PM CDT MON OCT 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181445- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 935 PM CDT MON OCT 17 2011 ...STRONG COLD FRONT MOVING ACROSS THE REGION TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS THE REGION THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH. LIMITED INSTABILITY CONTINUES TO CREATE LIMITED SEVERE WEATHER POTENTIAL IN THE PROXIMITY OF THE FRONTAL BOUNDARY WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREATS. THE SEVERE WEATHER THREAT SHOULD DECREASE OVERNIGHT AS THE FRONTAL BOUNDARY SHIFTS TO THE SOUTHEAST. AREAS RECEIVING WIDESPREAD PRECIPITATION WILL HAVE A RISK OF HEAVY RAIN WITH A LIMITED THREAT OF FLASH FLOOD CONDITIONS. BEHIND THE COLD FRONT...RAPID PRESSURE RISES WERE ALLOWING FOR NORTHERLY WINDS TO GUST OVER 30 MPH...WITH ISOLATED GUSTS OVER 40 MPH ASSOCIATED WITHIN THE THUNDERSTORM ACTIVITY. GUSTY NORTHERLY WINDS ARE EXPECTED TO CONTINUE TO SPREAD ACROSS THE REGION OVERNIGHT AS THE COLD FRONT EXITS TO THE SOUTHEAST EARLY TUESDAY MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 9:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT MON OCT 17 2011
OKZ049-053-073-180300-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
901 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...SOUTHERN PITTSBURG AND PUSHMATAHA
AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF STANLEY TO 9 MILES WEST OF
BOSWELL...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DUNBAR...MOYERS...BOSWELL...KOSOMA...STANLEY...KELLOND...ANTLERS...
CLAYTON...TUSKAHOMA...SOPER...CLAYTON LAKE STATE PARK...KENT...
SNOW...KIAMICHI...OLETA...ALBION...NASHOBA...CLOUDY...RATTAN...
MESSER...GOODLAND AND HUGO.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3393 9593 3412 9594 3416 9598 3417 9578
3450 9579 3451 9568 3459 9568 3460 9573
3467 9568 3468 9495 3389 9550 3388 9555
3392 9556 3393 9559 3388 9569 3389 9575
3386 9577 3386 9581
TIME...MOT...LOC 0201Z 270DEG 23KT 3461 9558 3402 9602Special weather statement, Oct 17, 9:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT MON OCT 17 2011
OKZ049-074>076-180245-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
917 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
LATIMER
AT 917 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF MCCURTAIN TO 4 MILES NORTH OF
BENGAL TO 3 MILES SOUTHEAST OF SARDIS...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MCCURTAIN...TUSKAHOMA...BENGAL...KEOTA...FANSHAWE...KIAMICHI...
BOKOSHE...TALIHINA...ALBION...TALIMENA STATE PARK...LAKE WISTER STATE
PARK...WISTER...PANAMA...HEAVENER RUNESTONE STATE PARK...POCOLA...
SPIRO...CAMERON...HOWE...HEAVENER...WHITESBORO...MUSE...BIG CEDAR AND
POTEAU.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3458 9553 3490 9536 3528 9520 3530 9444
3461 9446
TIME...MOT...LOC 0217Z 256DEG 36KT 3519 9497 3490 9502
3466 9531Special weather statement, Oct 17, 9:39 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON OCT 17 2011
ARZ002-011-180330-
CARROLL AR-MADISON AR-
939 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL AND CENTRAL MADISON
AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WITHROW SPRINGS STATE PARK...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITHROW
SPRINGS STATE PARK...FORUM...MARBLE...KINGSTON...RUDD...OSAGE AND
CARROLLTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
3608 9344 3604 9345 3605 9379 3621 9380
3627 9329 3612 9329
TIME...MOT...LOC 0239Z 267DEG 22KT 3613 9374Special weather statement, Oct 17, 9:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT MON OCT 17 2011
ARZ020-029-OKZ049-053-074>076-180330-
CHOCTAW OK-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA
OK-SEBASTIAN AR-
944 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
CHOCTAW...SOUTHEASTERN HASKELL...LE FLORE...PUSHMATAHA AND
EASTERN LATIMER
AT 942 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF SHADY POINT TO 4 MILES SOUTH OF
SOPER...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS
INCLUDE...PANAMA...RATTAN...WISTER...SPIRO...MESSER...CLOUDY...
POTEAU...HUGO...WHITESBORO...HOWE...POCOLA...HACKETT...HEAVENER...
EXCELSIOR...FORT TOWSON...JENNY LIND...HARTFORD...GREENWOOD...BIG
CEDAR...HUNTINGTON...MANSFIELD...OCTAVIA...FORT CHAFFEE...BRANCH AND
CHARLESTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3393 9559 3388 9587 3529 9490
3533 9381 3531 9391 3523 9393 3522 9402
3513 9404 3507 9423 3496 9424 3492 9444
3450 9446 3450 9504 3424 9504 3423 9514
3393 9516 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 0242Z 259DEG 36KT 3509 9469 3399 9565Special weather statement, Oct 17, 10:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT MON OCT 17 2011
ARZ010-011-019-020-029-OKZ049-076-180415-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-PUSHMATAHA
OK-SEBASTIAN AR-WASHINGTON AR-
1031 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1031 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF DELANEY TO 2 MILES SOUTHWEST OF BIG
CEDAR...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MIDLAND...HARTFORD...FERN...GREENWOOD...LAVACA...MULBERRY...
BLOOMER...HUNTINGTON...BURNVILLE...MANSFIELD...SAINT PAUL...CASS...
CHARLESTON...WASHBURN...FORT CHAFFEE...BRANCH...PETTIGREW...OZARK...
BOSTON...WIEDERKEHR VILLAGE...ALTUS AND DENNING.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9352 3576 9369 3538 9370 3536 9375
3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3510 9414
3507 9423 3496 9424 3492 9444 3451 9446
3450 9500 3450 9501 3597 9408 3584 9352
TIME...MOT...LOC 0331Z 289DEG 25KT 3584 9395 3462 9467Special weather statement, Oct 17, 10:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON OCT 17 2011
ARZ002-011-180415-
CARROLL AR-MADISON AR-
1035 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
AT 1035 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URBANETTE TO 4 MILES NORTHEAST OF CROSSES...MOVING
EAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BERRYVILLE...URBANETTE...AURORA...OAK GROVE...MARBLE...WITTER...GREEN
FOREST...RULE...RUDD...BOSTON...KINGSTON...OSAGE AND CARROLLTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3587 9352 3581 9351 3588 9395
3598 9395 3651 9371 3650 9330 3635 9329
3612 9329
TIME...MOT...LOC 0335Z 270DEG 25KT 3644 9355 3591 9385The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 64 min |
| Oct 17, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Oct 17, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 59 min |
| Oct 17, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Oct 17, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 38 min |
| Oct 17, 8:51 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 39 min |
| Oct 17, 9:01 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 59 min |
| Oct 17, 9:17 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 28 min |
| Oct 17, 9:44 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 46 min |
| Oct 17, 10:31 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Oct 18, 12:45 AM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Oct 18, 4:10 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 12 hr |
| Oct 17, 7:43 PM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Oct 17, 8:25 PM CDT | Special Weather Statement | TSA | Benton | 65 min |
| Oct 17, 9:39 PM CDT | Special Weather Statement | TSA | Carroll | 51 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.